# SDR GRAA9674

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0816300609
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT IFP, FOUND THE EMERGENCY TRACK LIGHT COVER MISSING AT ROW 8.  MAINTENANCE REPLACED THE EMERGENCY TRACK LIGHT COVER.  OPERATIONAL CHECKED NORMAL.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
